# SDR ASOA04339

- Difficulty date: May 8, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R3807423
- Condition: Cracked
- Location: Passenger Door
- Component: Door, Bombdr
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE FORWARD ANCHOR FITTING ON THE PASSENGER DOOR WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ANCHOR FITTING ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
